# SDR UALA2010061702129

- Difficulty date: June 17, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 53,640 hours, 7,857 cycles
- Engine: Pwa PW40903
- Engine time: 37,067 hours, 4,890 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Condition: Blocked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 BEARING WEEP TUBE IS BLOCKED.  UNABLE TO GET INTO THE COMPARTMENT USING 3MM FLEX.  UNABLE TO IDENTIFY BLOCKAGE.  RVI PICTURE TAKEN.  ACCOMPLISHED NR2 ENG ALTERNATE, NR3 WEEP TUBE BORO NO OIL FOUND. NR2 ENGINE FOUND BOLT NOT PROTRUDING THRU NUT PLATE INSIDE NR3 BEARING COMPT-UPLOADED PICS TO RVI. NR2 ENG (222139) NR3 BRG WEEP TUBE IS BLOCKED AT THE VERY END WITH A BLOCK OF METAL. RECTANGULAR IN  SHAPE. UNABLE TO PUSH BACK IN COMPT. REPLACED NR2 ENG.
